Alert archive / South Dakota / River Flood Warnings in 2019

River Flood Warning 281, NWS Sioux Falls, SD

September 11, 2019Turner County, South Dakota

NWS Sioux Falls, SD issued this river flood warning at Sep 11, 2019, 9:21 AM CDT for Turner County, South Dakota. It took effect at Sep 11, 2019, 9:47 PM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Sep 11, 2019, 9:21 AM CDT (14:21 UTC)
In effect from
Sep 11, 2019, 9:47 PM CDT
Expired
Sep 17, 2019, 8:48 AM CDT
In force
5 days
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Major

County Turner County, SD

The radar

The Sioux Falls radar (KFSD), 46 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Vermillion River near Parker (PKRS2). The gauge peaked at 13.07 ft at Sep 13, 2019, 8:00 AM CDT.

actionminormoderatemajor51009/1109/1209/1309/1409/1509/1609/1709/18
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06478690, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Sep 11, 6:46 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Sep 11, 6:46 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
646 AM CDT Wed Sep 11 2019

.SHORT TERM...(Today and Tonight)
Issued at 459 AM CDT Wed Sep 11 2019

A very hectic night with even a brief time of sheltering in place
with tornadoes in the area. Plenty of rainfall with reports in many
locations from 2 to 5 inches, resulting in flooding of urban areas,
creeks, and eventually many mainstem rivers once again.
Unfortunately, it appears we have one more day of hazardous weather
to deal with, and that was the only concern addressed in the
forecast this morning.

The outflow reinforced boundary is closing on I-80 or U.S. highway
30 from eastern Nebraska into Iowa early this morning. The influence
of the low-level jet is continuing to fire scattered convection
along the southern periphery of the cold pool back across northern
NE with the stratiform area pushing northward through southeast SD.
Heading into the day, the low-level jet will weaken and veer to
allow convection to dwindle through the early to mid morning. As
heights build over the area, despite a continuation of a weaker low-
level warm advective profile, there should be a fairly modest
duration quiet period at least into the early to mid afternoon.
Stratus will develop north of the boundary by both advection and a
feeble attempt for diurnal heating, with some clearing likely
working with the slow northward advance of the warm front through
the afternoon. There should get to be quite a thermal difference
across the boundary today, lending to a strong gradient in most
thermodynamic variables near the location of the boundary. Again
will have a structurally sharp warm frontal by late day, featuring
200-300 m^2 s^2 helicity.  Capping should be relatively weak,
especially if there is any attempt for the warm advection to
generate precipitation per several model solutions.  At this point,
there may be scattered storms by very late afternoon in the vicinity
of the warm front, as the low-level jet increases with the next wave
moving into the western plains. Any storms that develop near the
boundary will be in an environment with a tremendous 0-1km shear,
and a strong gradient of instability. These storms would be the most
likely to produce an isolated tornado or large hail, perhaps up to
golf ball size.  Models (CAM or not) not exactly shining on the
overnight convection nor southward push to outflow boundary, and
this feature is absolutely critical to the expected development area
for very late afternoon and evening. This feature will have to be
watched carefully heading through the afternoon.

Eventually, the better large scale lift with the western trough will
again generate convection toward south central SD and north central
NE, which will congeal and shift eastward. 0-3km shear vectors this
time around are much less likely to support significant mesovortices
with a less line-normal component. However, storms should evolve
toward a more linear fashion and begin to truck eastward through the
evening and overnight. After the early evening, the greatest severe
threat should be damaging winds up to 70 mph.

The other facet of the storms tonight will be the potential for
heavy rainfall. Airmass maintains copious precipitable water tonight
as the low-level jet increases to near 40 kts. With the widespread 2
to 5 inches of rainfall from the past night, it will be less
difficult for the likely rainfall rate, even at somewhat shorter
terms than last night, to produce some flash flooding.  Have issued
a flood watch for tonight to raise awareness of the potential,
mainly near and south of I-90, but a bit more northward through
southwest MN. WPC has placed a moderate risk of excessive rainfall
for much of the area tonight.

.LONG TERM...(Thursday through Tuesday)
Issued at 459 AM CDT Wed Sep 11 2019

On Thursday, the wave will wrap up across the northern plains with
low pressure lifting through eastern SD in the morning.  The cold
front will drag eastward, and frontogenetic forcing along the cold
front and destabilization in the dry slot could allow for scattered
storms to persist, or reform, along the boundary through the early
part of the afternoon, at which point the boundary should lift past
the eastern portions of SW MN and NW IA.  Behind the front, winds
could gust to 30 to 35 mph, with the increasing subsidence south of
closing off low.

Friday will be a cool and breezy day, with winds diminishing by
later in the afternoon. However, the cool weather will be in and
out, with flow turning more zonal. A wave zipping through will have
limited moisture, but could produce a few showers/storms mainly
Saturday afternoon and evening. Increased ridging will keep warm
temps in place through early week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 645 AM CDT Wed Sep 11 2019

Scattered convection will continue mainly south of Interstate 90
through much of the morning. Low clouds with MVFR to IFR ceilings
massing north/east of the area will either advect or continue to
develop in the stable easterly flow north of the boundary, which
will prevail through the day. Best chance to mix or advect out
will be during the afternoon around KSUX. Looking for additional
isolated to scattered storms by very late afternoon or evening,
becoming more widespread during the evening. Severe weather would
be possible, mainly damaging wind, with some threat for large hail
during the earlier evening.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flash Flood Watch until 7 AM CDT this morning for SDZ053>056-
     058>062-064>067.

     Flash Flood Watch from this evening through Thursday morning for
     SDZ050-055-056-059>071.

MN...Flash Flood Watch until 7 AM CDT this morning for MNZ080-081-089-
     090-097-098.

     Flash Flood Watch from this evening through Thursday morning for
     MNZ080-081-089-090-097-098.

IA...Flash Flood Watch until 7 AM CDT this morning for IAZ001.

     Flash Flood Watch from this evening through Thursday morning for
     IAZ001>003-012>014-020>022-031-032.

NE...Flash Flood Watch from this evening through Thursday morning for
     NEZ013-014.

&&

SHORT TERM...Chapman
LONG TERM...Chapman
AVIATION...Chapman
Hazardous weather outlook, Sep 11, 5:55 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
555 AM CDT Wed Sep 11 2019

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ050-063-068>071-
121100-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-
Woodbury-Ida-Dixon-Dakota-Gregory-Charles Mix-Bon Homme-Yankton-
Union-
555 AM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska, south central South Dakota and southeast
South Dakota.

.DAY ONE...Today and tonight.

A few morning thunderstorms remain possible, but these storms should
not produce severe weather.

By late afternoon, isolated to scattered thunderstorms could begin
to develop. If storms develop, they will do so rapidly, and could
quickly become severe. Storms through early evening would contain a
threat for large hail up to golf ball size and winds to 70 mph, and
an isolated tornado will be possible. By later evening and into the
overnight, a line of storms will again approach from the west, with
the main threat for damaging winds to 70 mph.

With expected rainfall rates of 1 to 2 inches per hour, and the areas
of heavy rainfall from this past night, flash flooding will be
possible tonight, mainly for smaller creeks and urban areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 6 pm and 2 am.

IAZ001-MNZ080-081-089-090-097-098-SDZ055-056-059>062-064>067-121100-
Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Lake-Moody-
Davison-Hanson-McCook-Minnehaha-Douglas-Hutchinson-Turner-Lincoln-
555 AM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, east central South Dakota, south central South Dakota
and southeast South Dakota.

.DAY ONE...Today and tonight.

By late afternoon, isolated to scattered thunderstorms could begin
to develop near and south of Interstate 90. If storms develop, they
will do so rapidly, and could quickly become severe. Storms through
early evening would contain a threat for large hail up to golf ball
size and winds to 70 mph, and an isolated tornado will be possible,
especially south of Interstate 90. By later evening and into the
overnight, a line of storms will again approach from the west, with
the main threat for damaging winds to 70 mph.

With expected rainfall rates of 1 to 2 inches per hour, and the areas
of heavy rainfall from this past night, flash flooding will be
possible tonight, mainly for smaller creeks and urban areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 6 pm and 2 am.

SDZ053-054-058-121100-
Sanborn-Miner-Aurora-
555 AM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for east central South Dakota and
south central South Dakota.

.DAY ONE...Today and tonight.

A few morning thunderstorms remain possible, but these storms should
not produce severe weather.

By late afternoon, isolated to scattered thunderstorms could begin
to develop. Storms will become more widespread by later in the
evening and continue through early overnight hours. Storms through
evening would contain a threat for large hail up to half dollar size
and winds to 70 mph. By later evening and into the overnight, a line
of storms will again approach from the west, with the main threat
for damaging winds to 70 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and midnight.

MNZ071-072-SDZ038>040-052-057-121100-
Lincoln-Lyon-Beadle-Kingsbury-Brookings-Jerauld-Brule-
555 AM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for southwest Minnesota, central
South Dakota, east central South Dakota and south central South
Dakota.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms could begin to develop by late
afternoon, with increasing chance for storms during the evening hours.
Storms will have potential for large hail up to half dollar size and
winds to 70 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6 pm and 2 am.

In the hours before

Local storm report, Sep 11, 4:43 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
443 AM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TORNADO          4 NW HARRISBURG         43.48N 96.74W
09/10/2019                   LINCOLN            SD   NWS EMPLOYEE

            *** 8 INJ ***
            CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
            HARRISBURG. CONFIRMED TORNADO SOUTH SIDE OF
            SIOUX FALLS.

&&
Local storm report, Sep 11, 5:12 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
512 AM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     5 N ELK POINT           42.75N 96.71W
09/11/2019                   UNION              SD   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

1159 PM     FLOOD            5 W SIOUX FALLS         43.53N 96.84W
09/10/2019                   MINNEHAHA          SD   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

1147 PM     TSTM WND DMG     3 SE SIOUX FALLS        43.50N 96.70W
09/10/2019                   MINNEHAHA          SD   PUBLIC

            TREE LIMBS DOWN.

1145 PM     TSTM WND DMG     2 W SIOUX FALLS         43.54N 96.77W
09/10/2019                   MINNEHAHA          SD   EMERGENCY MNGR

            STRUCTURAL COLLAPSE WITH PEOPLE TRAPPED
            INSIDE.

1144 PM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
09/10/2019                   MINNEHAHA          SD   TRAINED SPOTTER

            STREET FLOODING NEAR MINNESOTA AND 33RD
            STREET.

1142 PM     FLOOD            1 NW SIOUX FALLS        43.55N 96.74W
09/10/2019                   MINNEHAHA          SD   PUBLIC

1132 PM     TSTM WND GST     4 N TEA                 43.51N 96.84W
09/10/2019  E70 MPH          MINNEHAHA          SD   TRAINED SPOTTER

1131 PM     TSTM WND GST     3 SE SIOUX FALLS        43.50N 96.70W
09/10/2019  E70 MPH          MINNEHAHA          SD   PUBLIC

            60 TO 70 MPH WINDS,.

1131 PM     TSTM WND DMG     1 E SIOUX FALLS         43.54N 96.71W
09/10/2019                   MINNEHAHA          SD   PUBLIC

            TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.

1145 PM     HEAVY RAIN       5 NE SALEM              43.78N 97.32W
09/10/2019  M3.25 INCH       MCCOOK             SD   CO-OP OBSERVER

1115 PM     HEAVY RAIN       3 S SALEM               43.68N 97.39W
09/10/2019  M3.20 INCH       MCCOOK             SD   EMERGENCY MNGR

1115 PM     FLASH FLOOD      CANISTOTA               43.60N 97.29W
09/10/2019                   MCCOOK             SD   EMERGENCY MNGR

            SOME STREET FLOODING AROUND TOWN.

1055 PM     TSTM WND GST     3 S CANISTOTA           43.56N 97.29W
09/10/2019  E60 MPH          MCCOOK             SD   EMERGENCY MNGR

1054 PM     TSTM WND GST     3 S CANISTOTA           43.55N 97.29W
09/10/2019  E60 MPH          MCCOOK             SD   EMERGENCY MNGR

1137 PM     HAIL             3 SW ROWENA             43.50N 96.61W
09/10/2019  U0.50 INCH       LINCOLN            SD   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1130 PM     TSTM WND GST     3 SSE SIOUX FALLS       43.50N 96.70W
09/10/2019  M70 MPH          LINCOLN            SD   MESONET

            RECORDED BY SDSU MESONET.

1128 PM     TSTM WND GST     4 S SIOUX FALLS         43.49N 96.71W
09/10/2019  E70 MPH          LINCOLN            SD   PUBLIC

            LIMB DAMAGE ON MEDIUM SIZED ASH TREE, WOULD
            ESTIMATE 70 MPH WIND.

1125 PM     TORNADO          4 NW HARRISBURG         43.48N 96.74W
09/10/2019                   LINCOLN            SD   NWS EMPLOYEE

            *** 8 INJ ***
            CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
            HARRISBURG. CONFIRMED TORNADO SOUTH SIDE OF
            SIOUX FALLS.

1123 PM     TSTM WND DMG     4 NE TEA                43.49N 96.77W
09/10/2019                   LINCOLN            SD   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

1117 PM     TSTM WND DMG     3 NW TEA                43.48N 96.87W
09/10/2019                   LINCOLN            SD   PUBLIC

            STEEL BARN BLOWN DOWN DEBRIS BLOWN LONG
            DISTANCE MULTIPLE SPRUCE TREES DOWN OTHER
            DAMAGE SOUTH OF HOUSES EAST SIDE OF ROAD.

1035 PM     HEAVY RAIN       4 S PARKSTON            43.34N 97.99W
09/10/2019  M4.40 INCH       HUTCHINSON         SD   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0700 PM     HAIL             GREGORY                 43.23N 99.43W
09/10/2019  M0.70 INCH       GREGORY            SD   TRAINED SPOTTER

1013 PM     HEAVY RAIN       2 N MITCHELL            43.77N 98.03W
09/10/2019  M1.96 INCH       DAVISON            SD   ASOS

1000 PM     HEAVY RAIN       3 W GEDDES              43.26N 98.76W
09/10/2019  M2.10 INCH       CHARLES MIX        SD   MESONET

0809 PM     HAIL             PLATTE                  43.39N 98.84W
09/10/2019  E1.00 INCH       CHARLES MIX        SD   TRAINED SPOTTER

0726 PM     TSTM WND GST     14 W PLATTE             43.39N 99.12W
09/10/2019  M71 MPH          CHARLES MIX        SD   MESONET

            REPORT VIA SD RWIS STATION.

1215 AM     FLASH FLOOD      BROOKINGS               44.31N 96.79W
09/11/2019                   BROOKINGS          SD   LAW ENFORCEMENT

            SEVERAL STREETS AROUND TOWN UNDER WATER.

1151 PM     FLASH FLOOD      BROOKINGS               44.30N 96.79W
09/10/2019                   BROOKINGS          SD   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0828 PM     HAIL             2 N AVON                43.03N 98.06W
09/10/2019  E1.00 INCH       BON HOMME          SD   FIRE DEPT/RESCUE

0813 PM     TORNADO          5 SSW AVON              42.94N 98.10W
09/10/2019                   BON HOMME          SD   TRAINED SPOTTER

            REPORTED BRIEF TOUCHDOWN 5 MILES SOUTH OF
            AVON LOOKING WEST.

0852 PM     TSTM WND GST     STICKNEY                43.59N 98.44W
09/10/2019  E65 MPH          AURORA             SD   TRAINED SPOTTER

0846 PM     TSTM WND DMG     STICKNEY                43.59N 98.44W
09/10/2019                   AURORA             SD   TRAINED SPOTTER

            SEVERAL SMALL TREE LIMBS DOWN.

0840 PM     TSTM WND GST     WHITE LAKE              43.73N 98.71W
09/10/2019  M53 MPH          AURORA             SD   MESONET

            SDSU STATION.

0832 PM     TSTM WND GST     7 NNW HARRISON          43.54N 98.59W
09/10/2019  E60 MPH          AURORA             SD   TRAINED SPOTTER

&&
Local storm report, Sep 11, 7:14 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
714 AM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      MADISON                 44.00N 97.10W
09/11/2019                   LAKE               SD   LAW ENFORCEMENT

            CREEK FLOODING ON SOUTHEAST SIDE OF MADISON
            MAKING ROADS IMPASSABLE. TIME ESTIMATED FROM
            RADAR.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:24 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas, Gregory36 min
Sep 10, 7:46 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson44 min
Sep 10, 7:58 PM CDTTornado WarningFSDCharles Mix, Douglas32 min
Sep 10, 8:01 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas, Gregory44 min
Sep 10, 8:07 PM CDTTornado WarningFSDBon Homme, Charles Mix38 min
Sep 10, 8:41 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hutchinson49 min
Sep 10, 8:52 PM CDTTornado WarningFSDAurora, Davison23 min
Sep 10, 8:52 PM CDTTornado WarningFSDBon Homme, Hutchinson38 min
Sep 10, 9:13 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Gregory47 min
Sep 10, 9:28 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn29 min
Sep 10, 9:29 PM CDTFlash Flood WarningFSDBon Homme, Charles Mix, Davison, Douglas, Hanson, Hutchinson6 hr
Sep 10, 9:36 PM CDTTornado WarningFSDHutchinson24 min
Sep 10, 9:46 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson44 min
Sep 10, 9:56 PM CDTTornado WarningFSDHanson, Hutchinson, McCook34 min
Sep 10, 10:22 PM CDTFlash Flood WarningFSDHanson, Hutchinson, McCook, Turner5 hr
Sep 10, 10:22 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hanson, Hutchinson, McCook, Yankton53 min
Sep 10, 10:42 PM CDTTornado WarningFSDHutchinson, McCook, Turner33 min
Sep 10, 10:47 PM CDTSevere Thunderstorm WarningFSDClay, Hutchinson, Lincoln, McCook, Minnehaha, Turner and 1 more43 min
Sep 10, 10:53 PM CDTTornado WarningFSDMcCook, Minnehaha, Turner24 min
Sep 10, 11:04 PM CDTTornado WarningFSDLincoln, Turner26 min
Sep 10, 11:13 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner47 min
Sep 10, 11:26 PM CDTFlash Flood WarningFSDLake, Lincoln, McCook, Miner, Minnehaha, Moody and 1 more3 hr
Sep 10, 11:27 PM CDTTornado WarningFSDLincoln, Minnehaha33 min
Sep 10, 11:54 PM CDTTornado WarningFSDMinnehaha13 min
Sep 10, 11:59 PM CDTSevere Thunderstorm WarningFSDMinnehaha46 min
Sep 11, 12:24 AM CDTFlash Flood WarningFSDClay, Hutchinson, Lincoln, Turner, Union, Yankton6 hr
Sep 11, 12:24 AM CDTFlash Flood WarningFSDBrookings, Kingsbury, Lake, Moody6 hr
Sep 11, 12:55 AM CDTRiver Flood WarningFSDMinnehaha, Moody21 days
Sep 11, 12:55 AM CDTRiver Flood WarningFSDMinnehaha21 days
Sep 11, 1:03 AM CDTFlash Flood WarningFSDLincoln, Minnehaha6 hr
Sep 11, 2:17 AM CDTFlash Flood WarningFSDLake, Lincoln, McCook, Miner, Minnehaha, Moody and 1 more4 hr
Sep 11, 3:14 AM CDTFlash Flood WarningFSDUnion4 hr
Sep 11, 3:31 AM CDTAreal Flood WarningFSDBon Homme, Brookings, Charles Mix, Clay, Douglas, Hanson and 9 more18 hr
Sep 11, 4:07 AM CDTFlash Flood WatchFSDAurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more26 hr
Sep 11, 8:01 AM CDTRiver Flood WarningFSDMinnehaha29 days
Sep 11, 8:01 AM CDTRiver Flood WarningFSDMoody21 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDLincoln, Minnehaha14 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDUnion16 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDUnion21 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDMinnehaha60 hr
Sep 11, 9:21 AM CDTRiver Flood WarningFSDYankton24 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDTurner21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDTurner21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDClay8 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDClay21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDMoody21 days
Sep 11, 10:42 AM CDTRiver Flood WarningFSDMinnehaha, Moody21 days
Sep 11, 3:41 PM CDTRiver Flood WarningFSDMinnehaha, Moody13 days
Sep 11, 3:44 PM CDTRiver Flood WarningFSDMoody21 days
Sep 11, 12:44 AM CDTSevere Thunderstorm WarningFSDClay, Dickinson, Lyon, O'Brien, Osceola, Sioux46 min
Sep 11, 1:25 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux65 min
Sep 11, 4:10 AM CDTFlash Flood WarningFSDIda, Woodbury3 hr
Sep 11, 12:39 AM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson, Murray, Nobles51 min
Sep 11, 1:27 AM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson, Murray63 min
Sep 11, 8:01 AM CDTRiver Flood WarningFSDPipestone21 days
Sep 11, 10:11 AM CDTRiver Flood WarningFSDLyon5 days

Nearby

River Flood Warnings in South Dakota, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.